# SDR 9702219903

- Difficulty date: February 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N953N
- Make and model: Doug DC-9-31
- Aircraft serial: 47083
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 54447222
- Condition: Malfunctioned
- Location: Cabin
- Part time: 5,051 hours
- Stage of operation: CL
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

AUTO CABIN PRESSURIZATION FAILED AFTER TAKEOFF.  FLIGHT RETURNED TO CLE AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED OUTFLOW VALVE ACTUATOR.  OPERATIONAL CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.
